Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 101, NWS Jackson, KY

July 9, 20155 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jul 9, 2015, 3:23 PM EDT for 5 counties in Kentucky. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2015, 3:23 PM EDT (19:23 UTC)
Expired
Jul 9, 2015, 4:00 PM EDT
In force
37 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Breathitt County, KY, Floyd County, KY, Knott County, KY, Magoffin County, KY, Perry County, KY

The radar

The Jackson,KY radar (KJKL), 41 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 3:27 PM EDTTSTM WND DMGRousseau, KYMULTIPLE TREES DOWN AS WELL AS POWER LINES ON RT. 30.
Jul 9, 3:43 PM EDTTSTM WND DMG1 E Ordway, KYSEVERAL TREES DOWN OFF OF RT 7 ON RT 404.
Jul 9, 3:57 PM EDTTSTM WND DMGPrestonsburg, KYTREE DOWN ON HWY 404.
Jul 9, 3:59 PM EDTTSTM WND DMGPrestonsburg, KYTREE DOWN ON HWY 321.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

986 
WUUS53 KJKL 091923
SVRJKL
KYC025-071-119-153-193-092000-
/O.NEW.KJKL.SV.W.0101.150709T1923Z-150709T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
323 PM EDT THU JUL 9 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PERRY COUNTY IN SOUTHEASTERN KENTUCKY...
  KNOTT COUNTY IN SOUTHEASTERN KENTUCKY...
  FLOYD COUNTY IN SOUTHEASTERN KENTUCKY...
  EASTERN BREATHITT COUNTY IN SOUTHEASTERN KENTUCKY...
  SOUTHERN MAGOFFIN COUNTY IN SOUTHEASTERN KENTUCKY...

* UNTIL 400 PM EDT

* AT 322 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARDSHELL...
  OR 9 MILES SOUTHEAST OF JACKSON...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PRESTONSBURG...HINDMAN...ESTILL...WHEELWRIGHT...MARTIN...PIPPA
  PASSES...WAYLAND...ALLEN...GUNLOCK...EVANSTON...TIPTOP...EAST
  MCDOWELL...NOBLE...ALPHORETTA...BUCKINGHAM...KITE...BLUE RIVER...
  CONLEY STATION...LANGLEY AND GAPVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 KENTUCKY HIGHWAY 80 IN FLOYD COUNTY BETWEEN MILE MARKERS 1 AND 14. 
 U.S. HIGHWAY 23 IN FLOYD COUNTY BETWEEN MILE MARKERS 9 AND 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3733 8267 3732 8267 3730 8323 3763 8327
      3771 8291 3772 8288 3774 8278 3774 8277
      3775 8275 3774 8271
TIME...MOT...LOC 1922Z 264DEG 42KT 3748 8324 

HAIL...<.75IN
WIND...60MPH

$$

ABE
2 follow-up statements
172 
WWUS53 KJKL 091947
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
347 PM EDT THU JUL 9 2015

KYC193-091956-
/O.CAN.KJKL.SV.W.0101.000000T0000Z-150709T2000Z/
PERRY KY-
347 PM EDT THU JUL 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PERRY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3730 8312 3751 8303 3761 8313 3765 8319
      3766 8315 3770 8290 3774 8278 3774 8277
      3775 8275 3774 8271 3732 8267
TIME...MOT...LOC 1946Z 264DEG 42KT 3751 8288 

$$

KYC025-071-119-153-092000-
/O.CON.KJKL.SV.W.0101.000000T0000Z-150709T2000Z/
KNOTT KY-FLOYD KY-BREATHITT KY-MAGOFFIN KY-
347 PM EDT THU JUL 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CENTRAL KNOTT...FLOYD...NORTHEASTERN BREATHITT AND SOUTHERN
MAGOFFIN COUNTIES...

AT 346 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER 12
MILES SOUTHWEST OF PRESTONSBURG...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PRESTONSBURG...HINDMAN...ESTILL...WHEELWRIGHT...MARTIN...PIPPA
PASSES...WAYLAND...ALLEN...VEST...BEARVILLE...ORCHARD...RITCHIE...HI
HAT...MID...GUNLOCK...MARSHALLVILLE...EVANSTON...GYPSY...TIPTOP AND
SWAMPTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 KENTUCKY HIGHWAY 80 IN FLOYD COUNTY BETWEEN MILE MARKERS 1 AND 14.
 U.S. HIGHWAY 23 IN FLOYD COUNTY BETWEEN MILE MARKERS 9 AND 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3730 8312 3751 8303 3761 8313 3765 8319
      3766 8315 3770 8290 3774 8278 3774 8277
      3775 8275 3774 8271 3732 8267
TIME...MOT...LOC 1946Z 264DEG 42KT 3751 8288 

HAIL...<.75IN
WIND...60MPH

$$

ABE
566 
WWUS53 KJKL 092000
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
400 PM EDT THU JUL 9 2015

KYC025-071-119-153-092010-
/O.EXP.KJKL.SV.W.0101.000000T0000Z-150709T2000Z/
KNOTT KY-FLOYD KY-BREATHITT KY-MAGOFFIN KY-
400 PM EDT THU JUL 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KNOTT...FLOYD...
NORTHEASTERN BREATHITT AND SOUTHERN MAGOFFIN COUNTIES HAS EXPIRED...
    
A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR EASTERN 
FLOYD COUNTY UNTIL 445 PM EDT. 

LAT...LON 3730 8312 3751 8303 3761 8313 3765 8319
      3766 8315 3770 8290 3774 8278 3774 8277
      3775 8275 3774 8271 3732 8267
TIME...MOT...LOC 1959Z 264DEG 42KT 3751 8288 

$$

ABE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:51 PM EDT, 32 minutes earlier.

Area forecast discussion, Jul 9, 2:51 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
251 PM EDT THU JUL 9 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 250 PM EDT THU JUL 9 2015

SIGNIFICANT WIND DAMAGE OCCURRING WITH BOWING SEGMENTS OF STORM
COMPLEX CURRENTLY IN THE WEST CENTRAL PART OF THE FORECAST AREA.
SEVERE THREAT WILL CONTINUE THROUGH THE REMAINDER OF THE
AFTERNOON AS WEAK SURFACE COLD FRONT CONTINUES TO SAG SOUTHEAST
ACROSS KY. THE SEVERE THREAT WILL COME TO AN END WITH THE LOSS OF
DAYTIME HEATING...AND THE LATEST SHORT RANGE GUIDANCE...INCLUDING
THE HRRR SUPPORTS A QUIET NIGHT AHEAD. THE FRONT WILL STALL
ACROSS THE AREA LATER TONIGHT...AND YET ANOTHER SHORT WAVE TROUGH
WILL MOVE EAST FROM THE CENTRAL PLAINS LATE TONIGHT AND FRIDAY
MORNING. THIS WILL BRING ANOTHER GOOD CHANCE OF THUNDERSTORMS
FOR FRIDAY.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 250 PM EDT THU JUL 9 2015

FLAT UPPER LEVEL RIDGING CURRENTLY ACROSS THE SOUTHEAST UNITED
STATES WILL BUILD WEST INTO THE SOUTHERN PLAINS THIS WEEKEND AND
THEN NORTH ACROSS THE PLAINS EARLY NEXT WEEK. WE WILL REMAIN ON
THE NORTHWEST PERIPHERY OF THE RIDGE AS WE MOVE INTO NEXT WEEK
WITH PERIODIC SHORT WAVES MOVING SOUTHEAST IN NORTHWEST FLOW.
WHILE THE SPECIFIC TIMING OF THESE WAVES IS UNCERTAIN AT THIS
TIME...THE BOTTOM LINE IS THAT THIS PATTERN WILL RESULT IN A
CONTINUED THREAT FOR THUNDERSTORMS EVERY DAY. WITH THE THREAT FOR
MCS DEVELOPMENT TO OUR NORTHWEST IN THIS TYPE OF PATTERN THE
STORMS WILL NOT NECESSARILY BE TIED TO THE DIURNAL HEATING CYCLE.
TEMPERATURES WILL REMAIN NEARLY UNCHANGED THROUGH THE PERIOD WITH
HIGHS MOSTLY IN THE MIDDLE AND UPPER 80S AND LOWS IN THE UPPER 60S
AND LOWER 70S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 149 PM EDT THU JUL 9 2015

A SLOW MOVING COLD FRONT CONTINUES TO SAG SOUTH ACROSS THE OH
VALLEY. SCATTERED STRONG TO SEVERE STORMS ARE OCCURRING AHEAD OF
THIS BOUNDARY ACROSS EASTERN KY. THE SEVERE STORMS MOVING OUT OF
SOUTH CENTRAL KY SHOULD REMAIN JUST NORTH OF SME AND LOZ...WHILE
STORMS AFFECTING SJS WILL BE ENDING SHORTLY. GREATEST THREAT FOR
THUNDERSTORMS WILL REMAIN ACROSS THE CENTRAL PART OF THE FORECAST
AREA THIS AFTERNOON. THE THUNDERSTORM THREAT WILL DIMINISH AFTER
SUNSET...BUT FOG AND LOW CLOUDS ARE EXPECTED TO DEVELOP TONIGHT
RESULTING IN IFR CONDITIONS ACROSS MOST OF THE AREA. CONDITIONS
WILL GRADUALLY IMPROVE ON FRIDAY...BUT MVFR CEILINGS ARE EXPECTED
TO PREVAIL DURING THE MORNING EVEN AFTER VISIBILITY IMPROVES TO 7
OR GREATER MILES. VFR CONDITIONS SHOULD RETURN DURING THE
AFTERNOON ON FRIDAY.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SBH
LONG TERM...SBH
AVIATION...SBH
Hazardous weather outlook, Jul 9, 10:09 AM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
1009 AM EDT THU JUL 9 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-101200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
1009 AM EDT THU JUL 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. A FEW OF
THE STORMS COULD PRODUCE WIND GUSTS TO 40 MPH ALONG WITH BRIEF
VERY HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE AT TIMES FROM FRIDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SBH

In the hours before

Local storm report, Jul 9, 2:43 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
243 PM EDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     TSTM WND DMG     OTTOWA                  37.36N 84.46W
07/09/2015                   ROCKCASTLE         KY   DEPT OF HIGHWAYS

            TREE DOWN ON HWY 1229.

&&

TBREWER
Local storm report, Jul 9, 2:45 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
245 PM EDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     TSTM WND DMG     BRODHEAD                37.40N 84.42W
07/09/2015                   ROCKCASTLE         KY   DEPT OF HIGHWAYS

            TREE DOWN.

&&

TBREWER
Local storm report, Jul 9, 2:49 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
249 PM EDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     TSTM WND DMG     GRAY HAWK               37.39N 83.94W
07/09/2015                   JACKSON            KY   PUBLIC

            LARGE TREE UPROOTED AND FELL ONTO A FENCE. REPORT VIA
            TWITTER.

&&

ABE
Local storm report, Jul 9, 2:52 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
252 PM EDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     TSTM WND DMG     SAND SPRINGS            37.30N 84.36W
07/09/2015                   ROCKCASTLE         KY   TRAINED SPOTTER

            4 TREES DOWN NEAR THE MARLER COMMUNITY.

&&

TBREWER
Local storm report, Jul 9, 3:00 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
300 PM EDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     HODE                    37.89N 82.43W
07/09/2015                   MARTIN             KY   DEPT OF HIGHWAYS

            TREE DOWN ON LITTLE ELK OF HODE ROAD.

&&

TBREWER
Local storm report, Jul 9, 3:13 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
313 PM EDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     SANDHILL                37.73N 84.02W
07/09/2015                   ESTILL             KY   EMERGENCY MNGR

            TREE DOWN ON POWER LINE IN THE 2400 SECTION OF SANDHILL.

&&

TBREWER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 11:39 AM EDTSpecial Weather StatementJKLJackson, Rockcastle51 min
Jul 9, 12:09 PM EDTSpecial Weather StatementJKLOwsley36 min
Jul 9, 12:23 PM EDTSpecial Weather StatementJKLJohnson, Magoffin37 min
Jul 9, 12:37 PM EDTSevere Thunderstorm WarningJKLBreathitt, Magoffin23 min
Jul 9, 12:56 PM EDTSpecial Weather StatementJKLFloyd, Johnson, Magoffin, Martin34 min
Jul 9, 1:09 PM EDTSevere Thunderstorm WarningJKLFloyd, Magoffin36 min
Jul 9, 1:25 PM EDTSevere Thunderstorm WarningJKLMartin20 min
Jul 9, 1:41 PM EDTSevere Thunderstorm WarningJKLPulaski, Rockcastle49 min
Jul 9, 2:08 PM EDTSevere Thunderstorm WarningJKLJackson, Laurel, Pulaski, Rockcastle37 min
Jul 9, 2:24 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson36 min
Jul 9, 2:31 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Lee, Owsley29 min
Jul 9, 2:47 PM EDTSevere Thunderstorm WarningJKLEstill, Lee, Powell, Wolfe28 min
Jul 9, 2:53 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Owsley, Perry37 min
Jul 9, 3:06 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Magoffin, Menifee, Morgan, Wolfe39 min
Jul 9, 3:41 PM EDTSevere Thunderstorm WarningJKLJohnson, Magoffin, Morgan34 min
Jul 9, 3:57 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Martin, Pike48 min
Jul 9, 5:10 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Pulaski, Rockcastle50 min
Jul 9, 5:59 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Pulaski, Rockcastle31 min
Jul 9, 6:24 PM EDTSpecial Weather StatementJKLJackson36 min
Jul 9, 6:29 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Leslie, Owsley, Perry31 min
Jul 9, 6:57 PM EDTSpecial Weather StatementJKLClay33 min
Jul 9, 7:06 PM EDTSpecial Weather StatementJKLOwsley24 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.